# SDR SWAA2022060915432

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 51,003 hours, 30,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUT RIGHT SIDE OVERWING INOP NOT THE EMERGENCY EXIT LIGHT IT'S THE SMALL FLUORESCENT BULB ON THE DOOR.  OK TO CONTINUE PER MEL 33-2-03 SP1B.  REMOVED AND REPLACED LIGHT ASSEMBLY AND BALLAST FOR RH EMERGENCY EXIT SIDEWALL LIGHT. OPS GOOD PER AMM 33-21-00. PLACARD REMOVED. MEL CLEAR.
